Has anyone heard of this new technology? If so, does it help curb cravings? I am going to start this treatment next week and I'm hoping it will help with cravings for my opiate addiction along with suboxone replacement therapy. I am also going to be going in a out-patient program and 2 appts per week with an addictionologist. Today, I go for my Dr's appt in hopes to start a suboxone program. Any advice for me as for as my first Dr.'s appt? I don't want to do anything to keep the Dr. from prescribing suboxone for me yet I feel I have to be completely honest. I suffer from anxiety and panic disorder and have heard that suboxone does increase anxiety. Do you know of anything the Dr. can prescribe that is safe to use along w/suboxone for anxiety disorders? Any help is so appreciated! Hopeful! Thanks in advance for helping me out. GiGi
I don't know what this brain optimization is? I hope you make posts (called questions here) all about it. I really want to know. Is this that lumosity thing? I only just heard of that yesterday, and so far I don't know what it is.
I don't see why a doc wouldn't want to give you Suboxone if you're either opiate dependent or addicted. Why are you worried? Or is that the anxiety disorder talking? I don't think Suboxone increases anxiety. Some of the generic versions of Subutex do, but not Name Brand Subutex. The Buprenorphine in Suboxone should be the same as the NB of Subutex. For some reason the 2 pills feel different to me. But you will probably be given the Film Strips. I heard they're better. I never had them.
I don't know what you were on before this, so I'm uncertain which induction method is best. Lately I like the slow, small amount induction better than the 8 mg all at once. But the doc still needs to give you enough for 16 mg a day, because many people need that much when they start. In time the amount you need to feel OK comes down all on its own, if you let it. Like me. I take 1 or 2 mg at a time. I take just enough to feel OK and I don't always keep track of how much I take. I do that because my own expectations can cause me to take more than I need. I start each day with 12 mg in a bottle, and I take them from there. The next day I count what is left over. Yesterday I took 9 mg. The day before I took 7. But 5 months ago I started out at 16 mg. It has just come down on it's own. I am not trying to quit Sub, but I know small amounts feel better, so I want to let it go as low as I can, without me not feeling OK. I always want to feel OK, or just normal. Sub doesn't create a high. But it does make many of us feel like we're good. Very little depression, less anxiety, and not many bad feelings. So just take what you need to feel OK and don't worry about anything with Sub.
As far as anti anxiety meds go, with Sub, you can use anything you used before Sub. You may have heard Benzos and Sub can't be mixed? That is not true. I have always mixed them. It is true that you may need to lower the dose of the Benzo, but that's true when mixing a Benzo with any opiate, not just Sub. What should not be done is don't let doc's give you IV Valium with Sub. Or really any Benzo of used IV has to be greatly reduced because Sub will amplify the Benzo. Again, any opiate will do this. I take Ativan, Xanax, or Klonopin for anxiety with Sub. Whichever one my doc gives me. But I usually take 0.5 mg at a time. Again GiGi, don't worry about it. Just take less than you normally would and see how it works. I think you will find Sub reduces anxiety, rather than causing it.
And let us know how the Brain Optimization thing goes? Like what it is and how it is done? I am eager to hear about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Posted 7 Dec 2010 • 5 answers
Posted 3 May 2011 • 9 answers
When someone has an opiate addiction, does the bad in the relationship stand out more than the good?
Posted 26 May 2011 • 4 answers
Posted 13 Jul 2011 • 6 answers
Posted 15 Nov 2011 • 4 answers